# SDR UIEA2015021600120

- Difficulty date: February 16, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,320 hours, 16,112 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18X50A
- Condition: Damaged
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CB C886 BATTERY BUS POWER TRU TRIPPED & BENT.  STRAIGHTENED END OF CB, INSPECTED CB, FOUND COSMETIC DAMAGE ONLY.  RESET CB IAW AMM 20-60-01 & SWPM 20-30-00.  ELEC TERMINALS INSPECTION.  NOTE CB MECHANICALLY TRIPPED & AFTER HIT BY LUGGAGE, DAMAGING CB PLASTIC COLLAR.  OPENED NMEL TO REPLACE CB AS SOON AS POSSIBLE.
